| Model Number |
5MAXACE068KIT |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the left internal carotid artery (ica) using a penumbra system ace 68 reperfusion catheter (ace68) and neuron max 6f 088 long sheath (neuron max).During the procedure, the physician completed the first pass using the ace68 and blood flow was restored to the vessel.The ace68 was then removed and while flushing on the back table, the physician noticed a leak approximately two centimeters from the distal tip and the ace68 to be broken.The physician decided to end the procedure at this point.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note, that the device associated with this complaint was expected to be returned.However, the device has not been received by the manufacturer.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed.And did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text: placeholder.